SCIENCE CHINA Information Sciences, Volume 65 , Issue 2 : 129201(2022) https://doi.org/10.1007/s11432-019-2711-4

New stability results of generalized impulsive functional differential equations

More info
  • ReceivedAug 30, 2019
  • AcceptedOct 31, 2019
  • PublishedFeb 3, 2021


There is no abstract available for this article.


This work was supported by Scientific and Technological Research Program of Chongqing Municipal Education Commission (Grant Nos. KJQN201801120, KJQN201801104), Research Foundation of the Natural Foundation of Chongqing City (Grant No. cstc2019jcyj-msxmX0492), and National Natural Science Foundation of China (Grant No. 61872051).


[1] Lin D W, Li X D, O'Regan D. Stability analysis of generalized impulsive functional differential equations. Math Comput Model, 2012, 55: 1682-1690 CrossRef Google Scholar

[2] Wang H M, Duan S K, Li C D. Globally exponential stability of delayed impulsive functional differential systems with impulse time windows. NOnlinear Dyn, 2016, 84: 1655-1665 CrossRef Google Scholar

[3] Gao L J, Wang D D, Zong G D. Exponential stability for generalized stochastic impulsive functional differential equations with delayed impulses and Markovian switching. NOnlinear Anal-Hybrid Syst, 2018, 30: 199-212 CrossRef Google Scholar

[4] Zhang Y, Sun J T. Stability of impulsive functional differential equations. NOnlinear Anal-Theor Methods Appl, 2008, 68: 3665-3678 CrossRef Google Scholar

[5] Cheng P, Deng F Q, Yao F Q. Exponential stability analysis of impulsive stochastic functional differential systems with delayed impulses. Commun NOnlinear Sci Numer Simul, 2014, 19: 2104-2114 CrossRef Google Scholar